×

Localization in non-commutative Noetherian rings. (English) Zbl 0154.28801


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Batho, E.H, Non-commutative semi-local and local rings, Duke math. J., 24, 163-172, (1957) · Zbl 0079.26401
[2] {\scBourbaki, B.} “Algebra Commutative,” Vol. XXVIII. Hermann, Paris.
[3] Gabriel, P, ()
[4] Goldie, A.W, Semi-prime rings with maximum condition, (), 201-220 · Zbl 0091.03304
[5] Hinohari, Y, Note on non-commutative semi-local rings, Nagoya math. J., 17, 161-166, (1960) · Zbl 0109.26501
[6] Jacobson, N, The theory of rings, Am. math. soc. surveys, 11, (1943)
[7] Jacobson, N, Structure of rings, () · JFM 65.1131.01
[8] Murdoch, D.C, Subrings of the maximal ring of quotients associated with closure operations, Can. J. math., 15, 723-743, (1963) · Zbl 0119.27404
[9] Zariski, O; Samuel, P, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.